Big Picard Theorem for Meromorphic Mappings with Moving Hyperplanes in $P_n (C)$

  • Duc Quang Si

Abstract

We present some extension theorems in the style of the Big Picard theorem for meromorphic mappings of $C_m$ into $P_n (C)$ with a few moving hyperplanes.
Published
25.11.2014
How to Cite
SiD. Q. “Big Picard Theorem for Meromorphic Mappings With Moving Hyperplanes in $P_n (C)$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 11, Nov. 2014, pp. 1550–1562, http://umj.imath.kiev.ua/index.php/umj/article/view/2245.
Section
Research articles